# SDR 04FDEA02036

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: TA4075M0814
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD CLAMP SUPPORT BRACKET IS BROKEN AT LOWER MOUNT OF THE MAINT PLATFORM ON THE NOSE GEAR STRUT.  REMOVED AND REPLACED BRACKET IAW MM 20-50-02-2 AT MAE.
